Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Nausea and diarrhea after taking oxycodone. How long oxycodone takes to get out of system?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
How long does oxycodone withdrawal last? I have been off it for 13 days and did it very slowly. I am extremely nauseas, have diarrhea, can't eat and I am very weak.
Posted Sun, 17 Feb 2013 in Medicines and Side Effects
Answered by Dr. Sundar Gnanavel 13 minutes later
Thanks for your query. Oxycodone withdrawal lasts for a maximum of one week period. Oxycodone is to be withdrawn gradually, as you had described. What is possible is you are suffering from protracted withdrawal symptoms probably due to long term use/ large dosage of use till now. You can use benzodiazepines like Diazepam and multivitamin supplements to tide over this period. Maintain adequate hydration. Wish you speedy recovery.
Dr Sundar
Addiction medicine specialist
Above answer was peer-reviewed by
Follow-up: Nausea and diarrhea after taking oxycodone. How long oxycodone takes to get out of system? 17 hours later
Is it normal to be getting worse instead of better after so long?
Answered by Dr. Sundar Gnanavel 58 minutes later
That is valid issue. It is highly unlikely that you keep getting worser. In that case, you would have to get yourself evaluated by a general physician for additional gastroenteritis or other causes of abdominal infection in addition to treatment for oxycodone withdrawal.
Dr Sundar G
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor